# SDR DHL9980516C

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Bs 1746
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MCC FLOOR PANEL STA 1746 BOTTOM CHANNEL IS DETERIORATED AND HOLE CRACKED.  FABRICATED DOUBLER REPAIR PER SRM 53-2-0 AND INSTALLED PER SRM 51-1-21.  N/R 947
